MathSciNet Relay Station
MathSciNet bibliographic data
MR1722341 (2000m:83051) 83C45 (81V17)
Klauder, John R. Noncanonical quantization of gravity. I. Foundations of affine quantum gravity. J. Math. Phys. 40 (1999), no. 11, 5860–5882.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement